Quantum dynamical semigroups for finite and infinite Bose systems

Blanchard P, Hellmich M, Lugiewicz P, Olkiewicz R (2007)
JOURNAL OF MATHEMATICAL PHYSICS 48(1): 012106.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
A new class of quasifree quantum Markov semigroups on C-*-algebras of canonical commutation relations is introduced and discussed. Two applications to decoherence in the Heisenberg representation are given. In the first one the dynamical semigroup which leads to the appearance of decoherence induced superselection rules corresponding to the boundary conditions of a quantum particle in a finite interval is considered. The second example analyzes the possibility of the transition from infinite systems to systems with a finite number of degrees of freedom. (c) 2007 American Institute of Physics.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF MATHEMATICAL PHYSICS
Band
48
Zeitschriftennummer
1
Seite
012106
ISSN
PUB-ID

Zitieren

Blanchard P, Hellmich M, Lugiewicz P, Olkiewicz R. Quantum dynamical semigroups for finite and infinite Bose systems. JOURNAL OF MATHEMATICAL PHYSICS. 2007;48(1):012106.
Blanchard, P., Hellmich, M., Lugiewicz, P., & Olkiewicz, R. (2007). Quantum dynamical semigroups for finite and infinite Bose systems. JOURNAL OF MATHEMATICAL PHYSICS, 48(1), 012106. doi:10.1063/1.2406053
Blanchard, P., Hellmich, M., Lugiewicz, P., and Olkiewicz, R. (2007). Quantum dynamical semigroups for finite and infinite Bose systems. JOURNAL OF MATHEMATICAL PHYSICS 48, 012106.
Blanchard, P., et al., 2007. Quantum dynamical semigroups for finite and infinite Bose systems. JOURNAL OF MATHEMATICAL PHYSICS, 48(1), p 012106.
P. Blanchard, et al., “Quantum dynamical semigroups for finite and infinite Bose systems”, JOURNAL OF MATHEMATICAL PHYSICS, vol. 48, 2007, pp. 012106.
Blanchard, P., Hellmich, M., Lugiewicz, P., Olkiewicz, R.: Quantum dynamical semigroups for finite and infinite Bose systems. JOURNAL OF MATHEMATICAL PHYSICS. 48, 012106 (2007).
Blanchard, Philippe, Hellmich, M., Lugiewicz, P., and Olkiewicz, R. “Quantum dynamical semigroups for finite and infinite Bose systems”. JOURNAL OF MATHEMATICAL PHYSICS 48.1 (2007): 012106.